Submanifolds, group actions and knots. II

Sylvain Cappell, Julius L. Shaneson

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1049-1052
Number of pages4
JournalBulletin of the American Mathematical Society
Volume78
Issue number6
DOIs
StatePublished - 1972

Fingerprint

Group Action
Submanifolds
Knot

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Submanifolds, group actions and knots. II. / Cappell, Sylvain; Shaneson, Julius L.

In: Bulletin of the American Mathematical Society, Vol. 78, No. 6, 1972, p. 1049-1052.

Research output: Contribution to journalArticle

Cappell, Sylvain ; Shaneson, Julius L. / Submanifolds, group actions and knots. II. In: Bulletin of the American Mathematical Society. 1972 ; Vol. 78, No. 6. pp. 1049-1052.
@article{165089dde1eb49a98c66331412316930,
title = "Submanifolds, group actions and knots. II",
author = "Sylvain Cappell and Shaneson, {Julius L.}",
year = "1972",
doi = "10.1090/S0002-9904-1972-13106-9",
language = "English (US)",
volume = "78",
pages = "1049--1052",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "6",

}

TY - JOUR

T1 - Submanifolds, group actions and knots. II

AU - Cappell, Sylvain

AU - Shaneson, Julius L.

PY - 1972

Y1 - 1972

UR - http://www.scopus.com/inward/record.url?scp=84966238984&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966238984&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1972-13106-9

DO - 10.1090/S0002-9904-1972-13106-9

M3 - Article

VL - 78

SP - 1049

EP - 1052

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 6

ER -